# SDR SCNA202302100001

- Difficulty date: January 24, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: 143A7502U159
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 206200000 NR00128: EVIDENCE OF CORROSION ON RH WING REAR SPAR AROUND AFT BOOST PUMP #2   RESOLUTION: CORROSION FOUND IN 2 EA AREAS AT AFT BOOST PUMP #2, RH WING REAR SPAR UPPER AREA MEASURES 3.25"L X 2.5" W X 0.046"D, LOWER AREA MEASURES 4.5"L X 3.5"W X 0.081"D BOTH AREAS FOUND IN LIMITS PER SRM 57-20-10-1A-3#5.D, FIGURE 105, PERFORMED FLAP PEEN AND APPLIED PROTECTIVE FINISHES PER SRM 57-20-10-1A--3, #2.C.(3,4 AND 6)
